# SDR QXEA2017053100397

- Difficulty date: May 10, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 234.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CIRCUMFRENTIAL JOINT STRAP AT BS 234.5 FOUND CORRODED BETWEEN STRINGERS 24 & 25P.  BLENDED OUT THE CORROSION IAW SRM 51-21-00-00-02. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. ALL WORK ACCOMPLISHED IAW SRM 51-42-05 AND RD 8/4-53-8064.
